# SDR UIEA2021020200203

- Difficulty date: February 2, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 87,803 hours, 13,576 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Popped
- Location: Lt Spar Fuel Val
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SPAR FUEL VALVE CB POPPED.  TROUBLE SHOT IAW ACTION PLAN AP-18948, NO RESOLUTION, BROKE SYSTEM AT SP464 AND SP1754 AND RESPLICED, STILL BAD SHORT TO GROUND.  REMOVED CLAMPS ON WIRE RUN FOUND WIRE CHAFED UNDER A CLAMP, SPLICED WIRE SHIELD WITH PN D-436-37 PER SWP 20, OPS CHECK GOOD IAW AMM 80-11-00.
